Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Post bilateral corneal transplants. Developed severe headache with dizziness and nausea. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Seeing 16 year old female post bilateral corneal transplants.Stitches taken out in April and developed severe headache with dizziness and nausea - constant. Typical migraine treatments not working. Denies headaches before transplant surgery.
Posted Mon, 26 Aug 2013 in Headache and Migraines
Answered by Dr. Sujeet N Charugulla 42 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Glaucoma is on the list of serious complications after such surgery. And the symptoms mentioned do correlate. I would recommend her to get reviewed urgently with the eye surgeon for examination.

If this indeed is true, her intraocular eye pressures would show a rise, and the intensity of this rise would help the eye surgeon decide if medications or surgery is needed or both.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Dr Sujeet, MBBS, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor